# SDR SWIA202053032

- Difficulty date: August 23, 2020
- Submitted: October 7, 2020
- Operation: Air carrier
- Aircraft: N464SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7827
- Aircraft time: 38,719 hours, 34,561 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Condition: Gouged
- Location: Bs 349
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR FITTING, AFT CAM FITTING ON THE FS 349 FRAME IS GOUGED, FLAGGED.  C-CHECK RO 10/4/2020.  REMOVED AND REPLACED PAX DOOR AFT CAM FITTING ON THE FS 349 FRAME, REF CRJ200 SRM AND DWG.  SEE CONTINUE CARD FOR DETAILS.  COMPLIED WITH TASK CARD.
